Invariant theory for linear algebraic groups II (char k arbitrary)
Compositio Mathematica, Volume 68 (1988) no. 1, pp. 23-29.
@article{CM_1988__68_1_23_0,
     author = {Fauntleroy, A.},
     title = {Invariant theory for linear algebraic groups {II} (char k arbitrary)},
     journal = {Compositio Mathematica},
     pages = {23--29},
     publisher = {Kluwer Academic Publishers},
     volume = {68},
     number = {1},
     year = {1988},
     mrnumber = {962502},
     zbl = {0683.14011},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1988__68_1_23_0/}
}
TY  - JOUR
AU  - Fauntleroy, A.
TI  - Invariant theory for linear algebraic groups II (char k arbitrary)
JO  - Compositio Mathematica
PY  - 1988
SP  - 23
EP  - 29
VL  - 68
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1988__68_1_23_0/
LA  - en
ID  - CM_1988__68_1_23_0
ER  - 
%0 Journal Article
%A Fauntleroy, A.
%T Invariant theory for linear algebraic groups II (char k arbitrary)
%J Compositio Mathematica
%D 1988
%P 23-29
%V 68
%N 1
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1988__68_1_23_0/
%G en
%F CM_1988__68_1_23_0
Fauntleroy, A. Invariant theory for linear algebraic groups II (char k arbitrary). Compositio Mathematica, Volume 68 (1988) no. 1, pp. 23-29. http://archive.numdam.org/item/CM_1988__68_1_23_0/

1 Fauntleroy, A.: Geometric invariant theory for general algebraic groups, Compoositio Mathematica 55 (1985) 63-87. | Numdam | MR | Zbl

2 Fauntleroy, A. and Magid, A.: Proper Ga-actions, Duke J. Math. 43 (1976) 723-729. | MR | Zbl

3 Seshadri, C.S.: Quotient spaces modulo reductive algebraic groups, Ann. of Math. 95 (1972) 511-566. | MR | Zbl